# SDR REXA2019102431511

- Difficulty date: October 3, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH390332257
- Condition: Corroded
- Location: Bs 501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS= 501.00 BTW STGR 27/24LH AT INTERNAL STRUCTURE OF FWD CARGO COMPARTMENT (C1) (SM) (TCI 53-20-333).
SUMMARY:CORROSION ON FRAME FS= 501.00 BTW STGR 27/24LH AT INTERNAL STUCTURE OF FWD CARGO COMPARTMENT (C1) WAS REMOVED PER CRJ-900 SRM 51-2
-06-001-001-A01 AND AREA WAS MEASURED WITH THE FOLLOWING PARAMETERS: ORIGINAL THICKNESS 1) 0.050"",REMAINING THICKNESS 0.045"",DEPTH 0.005"" AD ORIGINAL THICKNESS 2)0.071"",REMAINING THICKNESS 0.064"",DEPTH 0.007"", THEREFORE IT´S WITHIN LIMITS PER CRJ-900 SRM 53-31-06-101-003-A04.
